Differential and Integral Equations

Diffusion equation with a general polynomial perturbation

Jari Taskinen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 10, Number 3 (1997), 437-454.

First available in Project Euclid: 2 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35A05 35B40: Asymptotic behavior of solutions


Taskinen, Jari. Diffusion equation with a general polynomial perturbation. Differential Integral Equations 10 (1997), no. 3, 437--454. https://projecteuclid.org/euclid.die/1367525661

Export citation